# SDR FDEA201503120885

- Difficulty date: March 12, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 32 hours, 1,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 416T16031
- Condition: Misrouted
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY ESCAPE ROPE NOT ROUTED CORRECTLY.  ROUTED FWD ENTRY DOOR ESCAPE ROPE THRU CHANNELS IAW SMP.  ROPE IN PROPER POSITION FOR USE.  OK FOR SERVICE.
